# SDR UPS07650847

- Difficulty date: September 20, 2007
- Submitted: October 8, 2007
- Operation: Air carrier
- Aircraft: N328UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27754
- Aircraft time: 26,752 hours, 7,971 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143T105145
- Condition: Punctured
- Location: Bs 654 S7l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 FRAME BENT AND PUNCTURED STA 654+66 STR 7L.  CUT OUT DAMAGED, FABRICATED & INSTALLED REPAIR PARTS PER ER 07-3560.
